# SDR SCNA20170201053

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 50,588 hours, 19,109 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE PANEL 621SB HAS COMPOSITE DAMAGE AROUND A FASTENER HOLE. REPAIRED PANEL 621SB FASTENER HOLE DAMAGE.
